Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2014, 7:59 PM EDT for 4 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2014, 7:59 PM EDT (23:59 UTC)
- Expired
- Jul 23, 2014, 9:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 47 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 12.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
108
WWUS81 KPHI 232359
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
759 PM EDT WED JUL 23 2014
DEZ001-NJZ009-010-012>022-027-PAZ070-071-104-106-240100-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-DELAWARE PA-EASTERN MONMOUTH NJ-
EASTERN MONTGOMERY PA-GLOUCESTER NJ-HUNTERDON NJ-LOWER BUCKS PA-
MERCER NJ-MIDDLESEX NJ-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
759 PM EDT WED JUL 23 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER...MERCER...NORTH CENTRAL CUMBERLAND...
NORTHEASTERN NEW CASTLE...NORTHERN OCEAN...NORTHERN SALEM...
PHILADELPHIA...SOUTHEASTERN BUCKS...SOUTHEASTERN HUNTERDON...
SOUTHEASTERN MONTGOMERY...SOUTHERN MONMOUTH...SOUTHWESTERN
MIDDLESEX...SOUTHWESTERN SOMERSET AND WESTERN ATLANTIC COUNTIES...
AT 758 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
HOPEWELL TO ROCKLEDGE TO ARDENCROFT...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR PRINCETON JUNCTION AROUND 810 PM...
YARDVILLE-GROVEVILLE AROUND 820 PM...HIGHTSTOWN AROUND 830 PM...
MANALAPAN AROUND 840 PM...FREEWOOD ACRES AROUND 850 PM AND JACKSON
AROUND 900 PM.
LAT...LON 4015 7402 3979 7441 3945 7493 3970 7551
3971 7551 3970 7552 3977 7570 4012 7518
4048 7480
$$
FORECASTER: SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:54 PM EDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jul 23, 3:54 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 PM EDT WED JUL 23 2014 .SYNOPSIS... A POTENT COLD FRONT WILL PUSH THROUGH THE REGION LATE TONIGHT INTO THURSDAY MORNING BEFORE MOVING OFFSHORE. HIGH PRESSURE WILL FILL IN BEHIND THE DEPARTING FRONT THROUGH THE FIRST HALF OF THE WEEKEND BEFORE A COMPLEX SYSTEM APPROACHES LATE ON SUNDAY SPILLING INTO THE NEW WORK WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AN UPPER-LEVEL TROUGH WILL CONTINUE TO AMPLIFY ACROSS THE NORTHEAST AND NORTHERN MID ATLANTIC REGIONS THROUGH THIS EVENING. AS THIS OCCURS, GRADUAL HEIGHT FALLS WILL OVERSPREAD OUR REGION AND A COLD FRONT WILL ARRIVE. THE MOST NOTED HEIGHT FALLS AND STRENGTHENING CYCLONIC MID TO UPPER-LEVEL FLOW IS FOCUSED MORE TO OUR NORTH AND SOME OF THIS EVEN LAGS BEHIND THE COLD FRONT. DESPITE THIS, AMPLE INSTABILITY DUE TO A VERY WARM/HOT AND HUMID AIRMASS IS IN PLACE AND SOME CONVECTION WILL CONTINUE TO DEVELOP FROM THE WEST. SOME SPOTS THIS AFTERNOON WILL HAVE A HEAT INDEX VERY NEAR 100 DEGREES. THE INITIAL CONVECTION APPEARS TO BE TIED MAINLY TO NEAR A LEE SIDE TROUGH AND ALSO TERRAIN INFLUENCE, AND WILL BE SLOW MOVING GIVEN THE INITIAL WEAKER WIND FIELDS. THE CONVECTION FARTHEST EAST HAS STRUGGLED SOME SO FAR. A LAPS SOUNDING AT 19Z NEAR PHILADELPHIA SHOWED A CAP NEAR 700 MB, HOWEVER THIS APPEARS TO BE WEAKENING /ALSO A PW VALUE OF 1.7 INCHES/. AS THE COLD FRONT ARRIVES, ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO ARRIVE FROM THE WEST. IT APPEARS THAT ANY ORGANIZED CONVECTION IS MORE TIED TO THE COLD FRONT AND/OR THE LEE SIDE TROUGH THROUGH THIS EVENING. THIS IS WHEN ANY ORGANIZED CONVECTION SHOULD OCCUR, WITH THE GREATER CHC ACROSS OUR WESTERN ZONES. THERE SHOULD BE AT LEAST A BROKEN BAND OF CONVECTION PROPAGATING EASTWARD ACROSS THE CWA THROUGH THIS EVENING, ALTHOUGH IT MAY TEND TO WEAKEN TOWARD THE COAST AS IT ENCOUNTERS SOME LOWER INSTABILITY BEYOND SUNSET. GIVEN STEEP LOW-LEVEL LAPSE RATES PRIOR TO THE ONSET OF BOUNDARY LAYER COOLING, A LOCALIZED DOWNBURST DAMAGING WIND GUST COULD OCCUR GIVEN THE INSTABILITY AND SOME DRIER AIR ALOFT. THE SEVERE WEATHER THREAT STILL LOOKS RATHER LOW GIVEN WEAK SHEAR FOR STORM ORGANIZATION, HOWEVER ISOLATED SEVERE WEATHER IS POSSIBLE. THE CONVECTION WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN AND FREQUENT LIGHTNING GIVEN THE MOIST LOWER LEVEL ENVIRONMENT IN PLACE. WE CONTINUED WITH LOW LIKELY POPS FROM WEST TO EAST, ALTHOUGH THESE FADE TO CHC POPS TOWARD THE COAST AND SOUTHERN AREAS ASSUMING THE CONVECTION WEAKENS AT LEAST SOME. WE ALSO CONTINUED SOME ENHANCED WORDING /NON-SEVERE/ FOR THE AREAS ESPECIALLY WITH THE LIKELY POPS THROUGH THIS EVENING. ONCE THE CONVECTION WEAKENS WITH AN EASTWARD EXTENT, SOME SHOWERS OR A THUNDERSTORM MAY CONTINUE THROUGH THE NIGHT ESPECIALLY FARTHER EAST AS THE FRONT GRADUALLY SHIFTS EASTWARD AND ENOUGH INSTABILITY IS FORECAST TO HANG ON. AS FOR LOW TEMPERATURES, WE USED AN EVEN BLEND OF THE NAM/GFS MOS WITH SOME TWEAKS. IT WILL BE A WARM AND HUMID NIGHT, AND SOME LOCAL FOG IS POSSIBLE ESPECIALLY WHERE IT RAINS A DECENT AMOUNT AND IF SOME CLEARING IS ABLE TO OCCUR. OVERALL, THIS DOES NOT APPEAR TO BE WIDESPREAD THEREFORE IT WAS NOT INCLUDED ATTM. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... AN UPPER-LEVEL TROUGH WILL BE ACROSS THE NORTHEAST, HOWEVER ITS AXIS IS FORECAST TO HANG BACK TO THE WEST UNTIL LATE IN THE DAY. THIS MAY ALLOW THE COLD FRONT TO SLOWLY CLEAR OUR EASTERN AND SOUTHERN ZONES. THE COMBINATION OF THE COLD FRONT, INSTABILITY AND ENOUGH FORCING SHOULD SUSTAIN OR ALLOW FOR THE REDEVELOPMENT OF SOME SHOWERS AND THUNDERSTORMS. THIS LOOKS PRIMARILY FOCUSED ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE CWA. THE NORTHWESTERN AREAS SHOULD SEE A DRYING TREND, WITH EVEN A DROP IN THE DEW POINTS THROUGH THE DAY. THE CLOUD COVER COULD BE PROBLEMATIC AS CONVECTION ALONG WITH THE SOUTHWESTERLY FLOW ALOFT COULD MAINTAIN MID TO HIGH CLOUDS ACROSS A GOOD PART OF THE AREA FOR AWHILE. OVERALL, ANY SHOWERS AND STORMS CAN PRODUCE LOCALLY HEAVY RAIN GIVEN THE HIGH PW VALUES BEING SQUEEZED TO THE SOUTH AND EAST. AS OF NOW WHILE A GUSTY THUNDERSTORM CANNOT BE RULED OUT, SEVERE THUNDERSTORMS ARE NOT ANTICIPATED DUE TO WEAKER MID LEVEL LAPSE RATES AND LOW-LEVEL FLOW. WE CONFINED THE HIGHEST POPS /CHC/ SOUTH AND EAST OF INTERSTATE 95, WITH THESE LOWERING WITH TIME THROUGH THE AFTERNOON. HIGH TEMPERATURES WERE BASED ON AN EVEN BLEND OF THE NAM/GFS MOS, THEN SOME TWEAKS WERE MADE BASED ON THE IDEA OF MORE CLOUDS ACROSS THE SOUTHERN AREAS. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... FRIDAY...JUST DEALING WITH SOME LINGERING SHOWERS ACROSS OUR EXTREME SOUTHERN ZONES LATE THURSDAY NIGHT WITH THE FRONT JUST OFFSHORE. THERE IS SOME REAMING INSTABILITY JUST BEHIND THE FRONT BEFORE THE COOLER AND DRIER AIRMASS MOVES IN ON THE NOSE OF AN ADVANCING HIGH PRESSURE BUT FOR THE MOST PART WE WILL CONTINUE TO DRY OUT. TEMPERATURES SHOULD BE SIMILAR TO THURSDAY WITH NEUTRAL THERMAL ADVECTION AND WEAKLY BUILDING HEIGHTS. SATURDAY...HIGH PRESSURE WILL SLIDING OFF THE COAST ALLOWING A WEAK RETURN FLOW TO DEVELOP WITH DEWPOINTS CLIMBING BACK INTO THE LOW-60S IN A LOT OF PLACES. THE BASE OF THE TROUGH CONTINUES TO FLATTEN WITH A ZONALISH FLOW DEVELOPING. GUIDANCE SHOWS A VERY WEAK MID-LEVEL IMPULSE MOVING THROUGH TO OUR NORTH DURING THE MIDDAY HOURS WITHOUT MUCH IN THE WAY OF LOW-LEVEL FORCING. THIS SHOULD PROVIDE MORE IN THE WAY OF CLOUD COVER THOUGH THE HIGHER RIDGES COULD HEAT ENOUGH TO BREAK THROUGH THE MID-LEVEL CAP PRODUCING ISOLATED SHOWERS. SUNDAY - MONDAY...STRONG PIECE OF MID-LEVEL ENERGY DIVES OUT OF THE UPPER MID-WEST EARLY SUNDAY MORNING AND BEGINS TO CARVE A MORE DEFINED TROUGH ACROSS THE EASTERN U.S. MULTIPLE WAVES EMBEDDED WITHIN THE MEAN SOUTHWESTERLY FLOW ALOFT SWING THROUGH, TIMING OF THE WAVES IS STILL UNCERTAIN, TOUCHING OFF SHOWERS AND THUNDERSTORMS...VERY UNSETTLED PATTERN EXPECTED. SURFACE COLD FRONT, TIED TO A SURFACE LOW PRESSURE IN SOUTHERN QUEBEC, SWINGS THROUGH LATER ON MONDAY SLOWLY BRINGING AN END TO THE UNSETTLED PERIOD. TUESDAY - WEDNESDAY...CONTINUED DRYING TREND EXPECTED WITH SURFACE RIDGING AND THE MID-LEVEL TROUGH RETROGRADING, WEAKENING, A BIT. TEMPERATURES SHOULD BE BELOW NORMAL. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF THIS AFTERNOON...VFR WITH CLOUD BASES AROUND 5000 FEET. SOME THUNDERSTORMS NORTH AND WEST OF KABE AND KRDG SHOULD ORGANIZE SOME WITH A BROKEN LINE ARRIVING AT THESE TERMINALS AROUND 22Z, THEN CONTINUE EASTWARD THEREAFTER. THERE IS THE POTENTIAL FOR SOME BRIEF GUSTY WEST WINDS AND VERY HEAVY RAIN WITH THE THUNDERSTORMS. SOUTHWESTERLY SURFACE WINDS MAINLY AROUND 10 KNOTS. TONIGHT...VFR CEILINGS OVERALL. A BROKEN BAND OF SHOWERS AND THUNDERSTORMS MOVING THROUGH THE AREA IN THE EVENING, BEFORE WEAKENING TOWARD THE COAST. A TIME OF MVFR/IFR CONDITIONS SHOULD ACCOMPANY THIS ACTIVITY, ESPECIALLY THE VISIBILITIES. SOUTHWEST WINDS AROUND 5 KNOTS, SHIFTING TO THE NORTH-NORTHWEST LATE. GUSTY WESTERLY SURFACE WINDS WITH A THUNDERSTORM ARE POSSIBLE IN THE EVENING. LOCALIZED MVFR FOG IS POSSIBLE LATE. THURSDAY...VFR CEILINGS SHOULD THIN OUT FROM NORTHWEST TO SOUTHEAST THROUGH THE DAY. HOWEVER, SOME MVFR/IFR CONDITIONS MAY LINGER WITH A FEW SHOWERS OR A THUNDERSTORM THROUGH MID AFTERNOON ESPECIALLY FROM NEAR THE KPHL METRO ON SOUTH AND EAST. LOCALIZED MVFR FOG POSSIBLE EARLY. NORTH-NORTHWEST WINDS AROUND 10 KNOTS. OUTLOOK... THURSDAY NIGHT THROUGH SATURDAY...MAINLY VFR. ISOLATED SHOWERS POSSIBLE WEST...CONFIDENCE IS LOW ON SHOWERS. SUNDAY...SUB-VFR CONDITIONS EXPECTED IN AREAS OF SHOWERS AND THUNDERSTORMS. && .MARINE... NO HEADLINES ANTICIPATED THROUGH THURSDAY. A COLD FRONT WILL APPROACH FROM THE WEST THROUGH THIS EVENING, THEN GRADUALLY SETTLE SOUTH AND EAST OF THE AREA OVERNIGHT AND THURSDAY MORNING. A SOUTHERLY FLOW WILL BE MAINTAINED AHEAD OF THE FRONT, WITH SOME ENHANCEMENT NEARSHORE INTO THIS EVENING DUE TO A SEA BREEZE. THE WINDS WILL THEN SHIFT TO THE NORTHWEST AND NORTH OVERNIGHT AND THURSDAY BEHIND THE FRONT, AS DRIER AIR GRADUALLY SEEPS SOUTHEASTWARD. THE FLOW OVERALL IS FORECAST TO BE WEAK ENOUGH TO KEEP WINDS BELOW ADVISORY CRITERIA. HOWEVER, A FEW GUSTY THUNDERSTORMS ARE POSSIBLE THIS EVENING FOR ALL THE ZONES AND THEN MAINLY THE SOUTHERN ZONES THURSDAY. OUTLOOK... FRIDAY THROUGH SATURDAY...HIGH PRESSURE OVERHEAD WILL KEEP SEAS AND WINDS BELOW SCA CRITERIA. SUNDAY...SUB-SCA EXPECTED WITH SCATTERED SHOWERS AND THUNDERSTORMS. MONDAY...SEAS MAY BUILD TO SCA LEVELS UNDER A STRENGTHENING SOUTHWEST SURFACE FLOW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...GORSE SHORT TERM...GORSE LONG TERM...HEAVENER AVIATION...GORSE/HEAVENER MARINE...GORSE/HEAVENER
Hazardous weather outlook, Jul 23, 3:44 PM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT WED JUL 23 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-241945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 344 PM EDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS, FREQUENT LIGHTNING AND VERY HEAVY RAIN WITH BRIEF POOR DRAINAGE FLOODING THROUGH THIS EVENING, ESPECIALLY ACROSS EASTERN PENNSYLVANIA TO NORTHEASTERN MARYLAND .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-241945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 PM EDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE MAINLY LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 23, 6:01 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EDT WED JUL 23 2014
NJZ001-007-008-PAZ055-062-232300-
MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
601 PM EDT WED JUL 23 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
NORTHAMPTON...NORTHERN WARREN...SOUTHEASTERN MONROE...SOUTHWESTERN
SUSSEX AND WEST CENTRAL MORRIS COUNTIES...
AT 559 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ARLINGTON HEIGHTS TO DELAWARE WATER GAP TO WIND GAP...MOVING EAST AT
20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR MARSHALLS CREEK AROUND 610 PM...HIDDEN LAKE
AROUND 620 PM...MILLBROOK AROUND 630 PM...OXFORD AROUND 640 PM...FIVE
POINTS AROUND 650 PM AND HACKETTSTOWN AROUND 700 PM.
LAT...LON 4112 7505 4109 7503 4110 7500 4112 7497
4111 7479 4092 7472 4078 7482 4081 7534
4096 7525 4114 7539
FORECASTER:SFJSpecial weather statement, Jul 23, 7:01 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 PM EDT WED JUL 23 2014
NJZ007>010-012-240000-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
701 PM EDT WED JUL 23 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN...NORTH CENTRAL
MIDDLESEX...NORTHERN HUNTERDON...NORTHERN SOMERSET AND SOUTHERN
MORRIS COUNTIES...
AT 658 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAMPTON...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR HIGH BRIDGE AROUND 710 PM...CALIFON AROUND
720 PM...WHITE HOUSE STATION AROUND 730 PM...PEAPACK AND GLADSTONE
AROUND 740 PM...FAR HILLS AROUND 750 PM AND BASKING RIDGE AROUND 800
PM.
LAT...LON 4079 7436 4073 7437 4068 7445 4066 7445
4067 7440 4062 7442 4060 7444 4061 7436
4055 7436 4063 7507 4081 7505 4082 7434
FORECASTER: SFJSpecial weather statement, Jul 23, 7:09 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
709 PM EDT WED JUL 23 2014
DEZ001-NJZ009-010-015-PAZ060-061-070-071-101>106-240000-
BERKS PA-DELAWARE PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-
HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-MERCER NJ-NEW CASTLE DE-
PHILADELPHIA PA-SOMERSET NJ-UPPER BUCKS PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
709 PM EDT WED JUL 23 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BUCKS...CHESTER...
DELAWARE...MONTGOMERY...NORTHEASTERN NEW CASTLE...PHILADELPHIA...
SOUTHEASTERN BERKS...SOUTHEASTERN LEHIGH...SOUTHERN HUNTERDON...
SOUTHWESTERN SOMERSET AND WESTERN MERCER COUNTIES...
AT 708 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BEDMINSTER TO CHESTER SPRINGS TO PARKESBURG...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR OTTSVILLE AROUND 720 PM...SPRING HOUSE
AROUND 730 PM...SAND BROOK AROUND 740 PM...PENNDEL AROUND 750 PM AND
EWING AROUND 800 PM.
LAT...LON 4004 7594 4011 7595 4055 7537 4047 7453
4009 7490 3984 7530 3984 7535 3974 7547
3980 7605
FORECASTER: SFJSpecial weather statement, Jul 23, 7:25 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
725 PM EDT WED JUL 23 2014
NJZ007-PAZ054-055-060>062-240030-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
725 PM EDT WED JUL 23 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CARBON...LEHIGH...NORTH
CENTRAL WARREN...NORTHAMPTON...NORTHERN BERKS AND SOUTHERN MONROE
COUNTIES...
AT 722 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WOODSIDE-DRIFTON TO MUIR...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR WEATHERLY AROUND 730 PM...ALBRIGHTSVILLE...
ALBRIGHTSVILLE...LAKE HARMONY...AND LAKE HARMONY AROUND 740 PM...
POCONO RACEWAY...LONG POND...LONG POND...AND JIM THORPE AROUND 750 PM
AND REEDERS AROUND 800 PM.
LAT...LON 4058 7603 4065 7599 4074 7577 4092 7600
4100 7575 4106 7577 4106 7492 4101 7487
4048 7566 4050 7639
FORECASTER: SFJSpecial weather statement, Jul 23, 7:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 PM EDT WED JUL 23 2014
DEZ001-MDZ008-012-NJZ016-017-PAZ101-102-240030-
CECIL MD-EASTERN CHESTER PA-GLOUCESTER NJ-KENT MD-NEW CASTLE DE-
SALEM NJ-WESTERN CHESTER PA-
736 PM EDT WED JUL 23 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CECIL...NEW CASTLE...
NORTHERN KENT...SOUTHWESTERN CHESTER...WEST CENTRAL GLOUCESTER AND
WESTERN SALEM COUNTIES...
AT 734 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WAKEFIELD TO CHURCHVILLE TO ROSEDALE...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. ALSO...FREQUENT LIGHTNING IS POSSIBLE.
THESE STORMS WILL BE NEAR OXFORD AROUND 750 PM...LADENBERG AROUND 800
PM...NORTH STAR AROUND 810 PM...EDGEMOOR AROUND 820 PM AND PENNSVILLE
AROUND 830 PM.
LAT...LON 3935 7616 3938 7606 3944 7600 3946 7602
3952 7599 3955 7609 3957 7608 3969 7620
3977 7607 3982 7604 3976 7527 3957 7533
3945 7552 3946 7555 3957 7552 3959 7555
3947 7558 3943 7554 3926 7580 3926 7622
FORECASTER: SFJSpecial weather statement, Jul 23, 7:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
759 PM EDT WED JUL 23 2014
DEZ001-NJZ009-010-012>022-027-PAZ070-071-104-106-240100-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-DELAWARE PA-EASTERN MONMOUTH NJ-
EASTERN MONTGOMERY PA-GLOUCESTER NJ-HUNTERDON NJ-LOWER BUCKS PA-
MERCER NJ-MIDDLESEX NJ-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
759 PM EDT WED JUL 23 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER...MERCER...NORTH CENTRAL CUMBERLAND...
NORTHEASTERN NEW CASTLE...NORTHERN OCEAN...NORTHERN SALEM...
PHILADELPHIA...SOUTHEASTERN BUCKS...SOUTHEASTERN HUNTERDON...
SOUTHEASTERN MONTGOMERY...SOUTHERN MONMOUTH...SOUTHWESTERN
MIDDLESEX...SOUTHWESTERN SOMERSET AND WESTERN ATLANTIC COUNTIES...
AT 758 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
HOPEWELL TO ROCKLEDGE TO ARDENCROFT...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR PRINCETON JUNCTION AROUND 810 PM...
YARDVILLE-GROVEVILLE AROUND 820 PM...HIGHTSTOWN AROUND 830 PM...
MANALAPAN AROUND 840 PM...FREEWOOD ACRES AROUND 850 PM AND JACKSON
AROUND 900 PM.
LAT...LON 4015 7402 3979 7441 3945 7493 3970 7551
3971 7551 3970 7552 3977 7570 4012 7518
4048 7480
FORECASTER: SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:01 PM EDT | Special Weather Statement | PHI | Warren | 59 min |
| Jul 23, 7:01 PM EDT | Special Weather Statement | PHI | Somerset | 59 min |
| Jul 23, 7:36 PM EDT | Special Weather Statement | PHI | Salem | 54 min |
| Jul 23, 7:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 23, 4:33 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
| Jul 23, 4:42 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 48 min |
| Jul 23, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 58 min |
| Jul 23, 5:25 PM EDT | Special Weather Statement | PHI | Monroe | 50 min |
| Jul 23, 6:14 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 61 min |
| Jul 23, 7:09 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 51 min |
| Jul 23, 7:25 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 65 min |
| Jul 23, 7:49 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 38 min |
Nearby
Special Weather Statements in New Jersey, 2014Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.